# SDR TIMA20130430002

- Difficulty date: April 30, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900C
- Aircraft serial: UB7
- Aircraft time: 26,429 hours, 37,755 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Part number: 10162002911
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 26,429 hours, 37,755 cycles
- Component: Horizontal Stab, Beech
- Component part number: 101620000611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL INSP A CRACK IN THE LT HORIZONTAL STABILIZER LOWER TEE EXTRUSION WAS DISCOVERED.   REPAIRED THE CRACKED TEE EXTRUSION BY SPLICING IN A NEW SECTION OF TEE EXTRUSION IAW FR-CO-02598.  2 REPAIR ANGLES WERE FABRICATED USING A SECTION OF THE NEW TEE EXTRUSION, PN 101-620029-11.
